Quasi-Homogeneous Linear Systems on with Base Points of Multiplicity multiplicity 5

Luca Ugaglia, Antonio Laface, Luca Ugaglia

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In this paper we consider linear systems of ℙ2 with all but one of the base points of multiplicity 5. We give an explicit way to evaluate the dimensions of such systems
Original languageEnglish
Pages (from-to)561-575
Number of pages15
JournalCANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES
Volume55
Publication statusPublished - 2003

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Quasi-Homogeneous Linear Systems on with Base Points of Multiplicity multiplicity 5'. Together they form a unique fingerprint.

Cite this